O/T Question for the ladies?

Discussion in 'Cambridge Weight Plan' started by Foo Fan, 10 August 2009 Social URL.

  1. Foo Fan

    Foo Fan Gold Member

    Posts:
    3,075
    Likes Received:
    18
    Start Weight:
    12st12lb
    Current Weight:
    10st8lb
    Goal Weight:
    9st7lb
    Lost(%):
    2st4lb(17.78%)
    Diet:
    CWP
    Hi All,

    Sorry to go into detial but I'm on the depo (pill injection) and I dont usually have TOTM. However I have this month - now for 9 days! What happening?

    I am a bit stressed at the moment - could this have something to do with it?

    I feel really bloated and horrible.

    I know I'm one of those people that retain water - is there anything we can take or do to help with water retention?

    Any advise would be gr8.

    Thanks :)
     
  2. Avatar

    MiniMins.com Matched Content

  3. LizzMB

    LizzMB WILL be Slim!

    Posts:
    1,733
    Likes Received:
    72
    Start Weight:
    14st0lb
    Current Weight:
    13st7lb
    Goal Weight:
    10st7lb
    Lost(%):
    0st7lb(3.57%)
    Diet:
    CD SS
    i think stress could be more of a cause than CD hun! I dont usually notice an effect on my periods, just the bloody weigh in at that time! GGGRRRRRR!

    water retention is usually cured with...yup...more WATER!!!! :)

    xxx
     
  4. Greeneyes11

    Greeneyes11 Gold Member

    Posts:
    3,107
    Likes Received:
    64
    Start Weight:
    12st8lb
    Current Weight:
    12st7lb
    Goal Weight:
    9st12lb
    Lost(%):
    0st1lb(0.57%)
    Diet:
    JUDDD
    I had depo injection last year, the first month i had a normal period, the second month I had a period that lasted 28 days which near enough too me to when my next injection was due, so went back to doctors who gave me tablets to stop the bleeding and another injection, I then had a normal period first month and after 34 days of very very heavy bleeding, massive bloodclots etc the doctor again gave me tablets to stop the bleeding, after taking these for 10 days I was still bleeding, again this took me to the time the next injection was due, I had had enough by then and just wanted back on the pill, she said she would give me another injection and it may settle down, after 6 months I had given up on that, I was exhausted anaemic and totally worn down, I started the pill immediately, the bleeding stopped and everything has been normal ever since.... it was before I did cambridge so it was just the injection for me, nothing to do with any diet....
     
  5. JustJen84

    JustJen84 Full Member

    Posts:
    112
    Likes Received:
    4
    Start Weight:
    14st13lb
    Current Weight:
    11st11lb
    Goal Weight:
    10st0lb
    Lost(%):
    3st2lb(21.05%)
    Diet:
    WW
    im on depo when i first had it i had no totm for 6 months i then had a break and this time when i had it again i had totm for 5 weeks + i lost count im only having one more injection then stopping they seem to mess me up too much and i gain weight with them so bit counterproductive
     
  6. Foo Fan

    Foo Fan Gold Member

    Posts:
    3,075
    Likes Received:
    18
    Start Weight:
    12st12lb
    Current Weight:
    10st8lb
    Goal Weight:
    9st7lb
    Lost(%):
    2st4lb(17.78%)
    Diet:
    CWP
    Thanks All,

    I have been on the depo for a long time and have never had TOTM. So think it could be stress. Thanks for your replies!!

    Hope it doesnt effect my losses much but I'm not weighing until 31st - so hopefully TOTM would have gone by then..

    Cheers xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...